×

zbMATH — the first resource for mathematics

On the theory of order statistics. (English. Russian summary) Zbl 0052.14202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Pearson, Note on Francis Galton’s problem,Biometrika,1 (1902), pp. 390–399.
[2] L. v. Bortkiewicz, Variationsbreite und mittlere Fehler,Sitzungsber. Berl. Math. Ges.,21 (1922), pp. 3–11. · JFM 48.1277.02
[3] E. L. Dood, The greatest and the least variate under general laws of error,Trans. Amer. Math. Soc.,25 (1923), pp. 525–539. · doi:10.1090/S0002-9947-1923-1501258-4
[4] L. H. C. Tippet, On the extreme individuals and the range of samples taken from a normal population,Biometrika,17 (1925), pp. 264–387.
[5] M. Fréchet, Sur la loi de probabilité de l’écart maximum,Ann. Soc. Polon. Math.,6 (1928), pp. 92–116.
[6] A. N. Kolmogorov, Sulla determinazione empirico di una legge di distribuzione,Giornale dell’Istituto Italiano d. Attuari,4 (1933), pp. 83–91.
[7] A. N. Kolmogorov, Confidence limits for an unknown distribution function,Ann. Math. Stat.,12 (1941), pp. 461–463. · Zbl 0060.30514 · doi:10.1214/aoms/1177731684
[8] V. I. Glivenko, Sulla determinazione empirica delle leggi di probabilità,Giorn. Ist. Ital. Attuari,4 (1933), pp. 92–99. · JFM 59.1166.04
[9] N. V. Smirnov, Über die Verteilung des allgemeinen Gliedes in der Variationsreihe,Metron,12 (1935), pp. 59–81. · Zbl 0011.31702
[10] Н. В. Смирнов, Sur la distribution de\(\omega\) 2,Comptes Rendus Ac. Sci., Paris,202 (1936), pp. 449–452.
[11] Н. В. Смирнов, О распределении\(\omega\) 2 мритерия, Матем. Сборник,2 (44) (1937), pp. 973–994.
[12] Н. В. Смирнов, Об уклонениях эмпирической кривой распределения Матем. Сборник,6 (44), (1939), pp. 3–26. · Zbl 1120.30301
[13] Н. В. Смирнов, Оценка расхождения между эмпирическими кривыми распределения в двух независимых выборках, Бюлл. Моск. Унив.,2 (1939), pp. 3–14. · Zbl 1120.30301
[14] Н. В. Смирнов, Приближение законов распределения случайныин по эмпирическим данным, Успехи Мат. Наук,10 (1944), pp. 176–206. · Zbl 0128.10302
[15] Н. В. Смирнов, Пределвные законы распеделения для членов вариационного ряда, Труды Мат. Инст. Стеклова,25 (1949), pp. 1–60. · Zbl 1152.17301
[16] B. V. Gnedenko, Limit theorems for sums of independent random variables,Transactions Amer. Math. Soc.,45 (1951), pp.
[17] Б. В. Гнеденко иВ. С. Королюк, О максималвном расхождение двух эмпирических распределений, Докл. Акад. Наук CCCP,80 (1951), pp. 525–528. · Zbl 0563.01019
[18] Б. В. Гнеденко иЕ. Л. Рвачева, Об одной задаче сравнения двух эмпирических распределений, Докл. Акад. Наук CCCP,82 (1952), pp. 513–516. · Zbl 0563.01019
[19] Б. В. Гнеденко иВ. С. Михалевич, Две теоремы о поведений эмпирических функций распределения, Докл. Акад. Наук CCCP,82 (1952), pp. 841–843 and pp. 25–27. · Zbl 0047.12101
[20] В. С. Михалевич, О взаимном расположений двух эмпирических функций распределения, Докл. Акад. Наук CCCP,85 (1952), pp. 485–488. · Zbl 0128.10301
[21] И. Д. Квит, О теореме Н. В. Смирнова относителвно сравнения двух выборок, Докл. Акад. Наук CCCP,71 (1950), pp. 229–231. · Zbl 0956.00528
[22] Г. М. Мания, Обобщение критерия А. Н. Колмогорова для оценки закона распределения по эмпирическим данным, Докл. Акад. Наук CCCP,69 (1949), pp. 495–497. · Zbl 0297.00005
[23] И. И. Гихман, Об эмпическй функций распределения в случае группировки данных, Докл. Акад. Наук CCCP,82 (1952), pp. 837–840. · Zbl 0048.03104
[24] W. Feller, On the Kolmogorov–Smirnov limit theorems for empirical distributions,Ann. Math. Statistics,19 (1948), pp. 177–180. · Zbl 0032.03801 · doi:10.1214/aoms/1177730243
[25] J. L. Doob, Heuristic approach to the Kolmogorov–Smirnov theorems,Ann. Math. Statistics,20 (1949), pp. 393–403. · Zbl 0035.08901 · doi:10.1214/aoms/1177729991
[26] F. J. Massey, A note on the estimation of a distribution function by confidence limits,Ann. Math. Statistics,21 (1950), pp. 116–119. · Zbl 0041.46503 · doi:10.1214/aoms/1177729891
[27] F. J. Massey, A note on the power of a non-parametric test,Ann. Math. Statistics,21 (1950), pp. 440–443. · Zbl 0039.14702 · doi:10.1214/aoms/1177729803
[28] F. J. Massey, Distribution table for the deviation between two sample cumulatives.Ann. Math. Statistics,23 (1952), pp. 435–441. · Zbl 0046.35708 · doi:10.1214/aoms/1177729388
[29] M. D. Donsker, Justification and extension of Doob’s heuristic approach to the Kolmogorov–Smirnov theorems,Ann. Math. Statistics,23 (1952), pp. 277–281 · Zbl 0046.35103 · doi:10.1214/aoms/1177729445
[30] M. D. Donsker, An invariance principle for certain probability limit theorems,Memoirs Amer. Math. Soc.,6 (1951), pp. 1–12. · Zbl 0042.37602
[31] T. W. Anderson D. A. Darling, Asymptotic theory of certain ”goodness of fit” criteria based on stochastic processes,Ann. Math. Statistics,23 (1952), pp. 193–212 · Zbl 0048.11301 · doi:10.1214/aoms/1177729437
[32] P. Erdös M. Kac, On certain limit theorems of the theory of probability,Bull. Amer Math. Soc.,52 (1946), pp. 292–302. · Zbl 0063.01274 · doi:10.1090/S0002-9904-1946-08560-2
[33] S. Malmquist, On a property of order statistics from a rectangular distribution,Skand. Akluerietidsskrift,33 (1950), pp. 214–222. · Zbl 0041.46707
[34] G. Hajós andA. Rényi, Elementary proofs of some basic facts concerning order statistics,Acta Math. Acad. Sci. Hung.,5 (1954) (under press). · Zbl 0055.37403
[35] H. Cramér,Mathematical methods of statistics (Princeton, 1946). · Zbl 0063.01014
[36] Л. И. Врагински, Оперативный статистический контролв качества в машиностроении (Москва, 1951), Машгиз. · JFM 29.0452.02
[37] A. Wald, Limit distribution of the maximum and minimum of successive cumulative sums of random variables.Bull. Amer. Math. Soc.,53 (1947), pp. 142–153. · Zbl 0032.29003 · doi:10.1090/S0002-9904-1947-08766-8
[38] A. Wald, On the distribution of the maximum of successive cumulative sums of independently, but not indentically distributed chance variables,Bull. Amer. Math. Soc.,54 (1948), pp. 422–430. · Zbl 0032.29101 · doi:10.1090/S0002-9904-1948-09021-8
[39] K. L. Chung, Asymptotic distribution of the maximum cumulative sum of independent random variables,Bull. Amer. Math. Soc.,54 (1948), pp. 1162–1170. · Zbl 0035.08601 · doi:10.1090/S0002-9904-1948-09143-1
[40] S. S. Wilks, Order statistics,Bull. Amer. Math. Soc.,54 (1948), pp. 6–50. · Zbl 0034.07305 · doi:10.1090/S0002-9904-1948-08936-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.